# SDR AALA202403210519

- Difficulty date: January 10, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 25,668 hours, 11,837 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 201581002
- Part serial: MDL6384
- Condition: Corroded
- Location: Right
- Part time: 25,668 hours, 11,837 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND MAIN LANDING GEAR LOWER INTERIOR SURFACE AND UPPER DIAPHRAGM TUBE ASSEMBLY. REPLACED RIGHT HAND MAIN LANDING GEAR ASSEMBLY PER TASK CARD 26T00032001.
